MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012581-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery when a perforation occurred.A 3.5x16 mm graftmaster covered stent and a 2.8x16 mm graftmaster covered stent were implanted which sealed the perforation.Reportedly, the graftmaster covered stents did not cause or contribute to adverse events or complications; however, the patient died later while they were in the surgical intensive care unit.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of death is listed in the graftmaster rx coronary stent graft system, instructions for use (ifu), as a known patient effect that may be associated with use of a coronary stent in native coronary arteries.Reportedly, the graftmaster covered stents did not cause or contribute to adverse events or complications; however, the patient died later while they were in the surgical intensive care unit.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.Na.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16612393
Report Number2024168-2023-03021
Device Sequence Number14685288
Product Code MAF
UDI-Device Identifier08717648176395
UDI-Public08717648176395
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number1012581-16
Device Catalogue Number1012581-16
Device Lot Number1112241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFTMASTER US RX 2.80X16 LOT 2011741
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexMale